# SDR UPS02839887

- Difficulty date: October 12, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 66,421 hours, 24,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47723591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-2 FWD CARGO PIT ATTACH FITTING FOR MAIN CABIN FLOORBOARD CRACKED ON FWD SIDE OF FLOORBEAM STA 160 BL 0.  FABRICATED ONE FITTING IAW DC8 DWG 4772359, LOCATED  HOLES AND INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
